MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS LEGEND ANGLED VAR ATTACHMENT; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS LEGEND ANGLED VAR ATTACHMENT; MOTOR, DRILL, PNEUMATIC
Model Number AVA09
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 05/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.The device user manual warnings section includes instructions to check the device for damage before use.If damage is found, the device should not be used.We will continue to track and trend this complaint type.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the secure ring to lock the drill bit was too tight to turn.It was reported that there was a 100-minute procedure delay.No patient impact reported.It was also reported that the device will not be returned.On follow-up, it was reported that the patient had a prolonged exposure to anesthesia due to the delay, however, it was confirmed that there was no patient impact.It was also reported that an additional action of excessive turning of the lock ring was performed.

Brand Name
LEGEND ANGLED VAR ATTACHMENT
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
MDR Report Key12076784
Report Number1625507-2021-00228
Device Sequence Number19700272
Product Code HBB
UDI-Device Identifier00763000084974
UDI-Public00763000084974
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVA09
Device Catalogue NumberAVA09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;